Sur le type d'homotopie d'un CW-complexe.

Benkhalifa, Mahmoud

Homology, Homotopy and Applications (2003)

  • Volume: 5, Issue: 1, page 101-120
  • ISSN: 1532-0073

How to cite


Benkhalifa, Mahmoud. "Sur le type d'homotopie d'un CW-complexe.." Homology, Homotopy and Applications 5.1 (2003): 101-120. <>.

author = {Benkhalifa, Mahmoud},
journal = {Homology, Homotopy and Applications},
keywords = {CW-complex; homotopy type; Whitehead exact sequence},
language = {eng},
number = {1},
pages = {101-120},
publisher = {International Press, Somerville},
title = {Sur le type d'homotopie d'un CW-complexe.},
url = {},
volume = {5},
year = {2003},

AU - Benkhalifa, Mahmoud
TI - Sur le type d'homotopie d'un CW-complexe.
JO - Homology, Homotopy and Applications
PY - 2003
PB - International Press, Somerville
VL - 5
IS - 1
SP - 101
EP - 120
LA - eng
KW - CW-complex; homotopy type; Whitehead exact sequence
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.